C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 44/1 (2024)

Strona redakcyjna
Spis treści
Instruction for authors

B. Alreshidi, D.D. Hai

Uniqueness for a class p-Laplacian problems when a parameter is large
Opuscula Math. 44 (2024), 5-17   Pełny tekst/Article:   pdf  pdf  (522kB)

Sebastião Cordeiro, Carlos Raposo, Jorge Ferreira, Daniel Rocha, Mohammad Shahrouzi

Local existence for a viscoelastic Kirchhoff type equation with the dispersive term, internal damping, and logarithmic nonlinearity
Opuscula Math. 44 (2024), 19-47   Pełny tekst/Article:   pdf  pdf  (602kB)

Igor Grzelec, Mariusz Woźniak

Local irregularity conjecture for 2-multigraphs versus cacti
 Opuscula Math. 44 (2024), 49-65   Pełny tekst/Article:   pdf  pdf  (578kB)

Kwok-Pun Ho

Two-weight norm inequalities for rough fractional integral operators on Morrey spaces
Opuscula Math. 44 (2024), 67-77   Pełny tekst/Article:   pdf  pdf  (514kB)

Palle E.T. Jorgensen, Myung-Sin Song, James Tian

Conditional mean embedding and optimal feature selection via positive definite kernels
Opuscula Math. 44 (2024), 79-103   Pełny tekst/Article:   pdf  pdf  (633kB)

Abdelkrim Moussaoui, Dany Nabab, Jean Vélin

Singular quasilinear convective systems involving variable exponents
Opuscula Math. 44 (2024), 105-134   Pełny tekst/Article:   pdf  pdf  (625kB)

Tran Hoai Ngoc Nhan, Nguyen Thanh Hung, Kien Trung Nguyen

The extensive 1-median problem with radius on networks
Opuscula Math. 44 (2024), 135-149   Pełny tekst/Article:   pdf  pdf  (564kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie